# SDR USAA20090604BB095

- Difficulty date: June 3, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Condition: Intermittent
- Part time: 40,610 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT 706 -  EN ROUTE.  FLIGHT RETURNED TO FIELD DUE TO A FLICKERING RIGHT SIDE GENERATOR DRIVE LIGHT AND AN EICAS MESSAGE, WITH THE APU ON MEL.  REMOVED AND REPLACED THE RIGHT IDG.
